# SDR SIMA2011321004

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2926 DURING THE PREFLIGHT INSPECTION THE FIRST OFFICERS FOUND A TRAIL OF WHITE SMOKE COMING FROM THE EXHAUST WITH A RUBBERY SMELL TO IT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED LEFT ENGINE FOR POSSIBLE SMOKE IN EXHAUST, RAN LEFT ENGINE IAW RRMM CHAP 72-00-00.  THE OPERATIONAL CHECK WAS GOOD NO SMOKE NOTED IN EXHAUST ON SHUTDOWN AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
